# SDR 97FDEA00080

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0936 STR 23L IS CRACKED AT BS 540.  STOP DRILLED CRACK PER SRM 53-10-3 AND REPAIRED STR 23L PER SRM 53-10-3.
